International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 1, Pages 79-90

On the ME-manifold in n-*g-UFT and its conformal change

Kyung Tae Chung1 and Gwang Sik Eun2

1Department of Mathematics, Yonsei University, Seoul, Korea
2Department of Math. Education, Chungbuk National University, Cheongju, Korea

Received 20 April 1992; Revised 19 September 1993

Copyright © 1994 Kyung Tae Chung and Gwang Sik Eun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


An Einstein's connection which takes the form (3.1) is called an ME-connection. A generalized n-dimensional Riemannian manifold Xn on which the differential geometric structure is imposed by a tensor field *gλν through a unique ME-connection subject to the conditions of Agreement (4.1) is called *g-ME-manifold and we denote it by *g-MEXn. The purpose of the present paper is to introduce this new concept of *g-MEXn and investigate its properties. In this paper, we first prove a necessary and sufficient condition for the unique existence of ME-connection in Xn, and derive a surveyable tensorial representation of the ME-connection. In the second, we investigate the conformal change of *g-MEXn and present a useful tensorial representation of the conformal change of the ME-connection.